# SDR RAIA00308206

- Difficulty date: August 1, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 27,754 hours, 27,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: EO276ANOP016
- Condition: Defective
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PARKING BRAKE LIGHT ILLUMINATED ON TAXI. MAINTENANCE REMOVED AND REPLACED PARKING BRAKE SWITCH.
